# SDR FDEA201004161207

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK CROWN CORRODED AT BS 1640, LBL 24.   R & R SEAT TRACK BETWEEN BS 1540-1640, LBL 24.50, IAW SRM 53-00- 52 / 51-40-02.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL 1, PAGE 102.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
